Dog Napi
Napi

Napi, my male dog unknown, have a problem digestive and health

My dog is a Stabyhoun. He has got his vaccinations 2 days ago for rabies and other deseases. Today he has red eyes and vomited 3 times (and 2 times last night) + he drinks a lot. Should I be worried or can it be secondary effects? I ll try to see its vet tomorrow, but I hope you can help me sleep without being to worried...
Thank you!

digestive
almost 4 years ago
Information about Napi
  • Species: Dog
  • Breed: Unknown
  • Sex: Male
  • Age: 2 months and 4 weeks
  • Sterilized: No
  • Dewormed and deloused recently: Yes
1 vet has answered
Veterinarian Borja Ros Villanueva
Borja Ros Villanueva

Hi! It could be a reaction to the vaccine because of the frequency of vomiting and it has been a short time since he was vaccinated. However, I recommend you to take him to the veterinarian to be sure and rule out other possible causes, since vomiting is a non-specific sign that can be due to several reasons.

almost 4 years ago